# SDR FDEA202011142853

- Difficulty date: November 14, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 6,212 hours, 2,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 114T2800105
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 6,212 hours, 2,737 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE SPLICE STRAP IS CRACKED AT OSS 514.  REMOVED AND REPLACED SPLICE STRAP RT WING LEADING EDGE, IAW B767 SRM 51-40-02.
